International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 1, Pages 81-90
Elliptic GW invariants of blowups along curves and surfaces
1Department of Mathematics, Zhongshan University, Guangzhou 510275, China
2Department of Mathematics, The Science College, Beijing Jiaotong University, Beijing 100044, China
Received 27 January 2004
Copyright © 2005 Jianxun Hu and Hou-Yang Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We established a relation between elliptic Gromov-Witten
invariants of a symplectic manifold
and its blowups along smooth curves and surfaces.